# SDR SWIA202264070

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N307SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000871
- Aircraft time: 2,772 hours, 1,809 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF, WE SELECTED THE LANDING GEAR LEVER UP. THE LANDING GEAR REMAINED DOWN AND WE RECEIVED AN EMERGENCY LDG GEAR LEVER DISAGREE.  WE PERFORMED THE QRC PROCEDURE AND THE GEAR CAME UP NORMALLY WITH NO ABNORMAL INDICATIONS.   (FLIGHT 3877 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24237251 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFORMED INSPECTION OF THE NLG GEAR AND MLG GEAR IN REFERENCE TO AMM 32-31-00, NO DAMAGE OR LEAKS FOUND. REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IN REFERENCE TO AMM 32-33-01, OPS CHECK GOOD. PERFORMED MULITPLE GEAR EXTENSIONS AND RETRACTIONS IN REFERENCE TO AMM 32-33-00, GEAR SWING OPS TEST GOOD WITH NO FURTHER ACTION REQUIRED AT THIS TIME."
